# SDR UOI2011F00002

- Difficulty date: April 7, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N903GD
- Make and model: Bnorm BN2A8
- Aircraft serial: 625
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg
- Part time: 10,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON MAIN GEAR, LT UNDERCARRIAGE ANGLE REAR.
